MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number 011-MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer where the customer reported while the patient was being administered cisplatin, the drug began to leak from the rear luer connector on the extension tube connected to the catheter.The customer stated that the spill protocol was activated immediately.It was also reported that the silicone had shrunk, but no problems were detected when connecting it.Only after disconnecting the medication flowing through that tube did the serum flowing through the other tube begin to flow back through it.There was a delay in therapy, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
One used sample 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer was received for evaluation.Visual inspection and functional testing was carried out.Upon visual inspection no visual damages or anomalies were observed.Upon functional testing each seal was activated, and no stick downs were observed.The samples were tested & primed at gravity pressure with no issues.The samples were pressure leak tested at 25psi with no leaks observed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.The reported complaint of a leak could be confirmed from the photo provided; however, a leak could not be duplicated during testing.The probable cause of the leak is unknown.D9 - date returned to mfg.: 11/24/2025.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23596099
Report Number9617594-2025-02186
Device Sequence Number15775519
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)300301(10)14363307
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3316
Device Lot Number14363307
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, MFR UNK
Patient SexUnknown